# SDR SWAA2022030364715

- Difficulty date: February 7, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 33,991 hours, 20,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK FAIRING TAILCONE HAS MULTIPLE ELONGATED HOLES / #3 FLAP TRACK FAIRING IS BEYOND REPAIR. REPLACED TAIL CONE FAIRING WITH NEW REPLACEMENT. NO FURTHER ACTION REQUIRED. PART WILL BE INSTALLED ON CARD #T891180/WINGS 5009
